# SDR QXEA200603231

- Difficulty date: December 24, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 20,292 hours, 29,340 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 23088008
- Part serial: 299
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 12,305 hours, 13,106 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

YKA - ON FLIGHT 2183, NR 2 DC GENERATOR CAUTION ON LANDING, RESET PER CHECKLIST, NR 2 DC GENERATOR RESET AND OPERATED NORMAL.  MAINTENANCE REMOVED AND REPLACED DC GENERATOR.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
